# SDR MALA954781

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE GATE WALKAROUND INSPECTION, THE MECHANIC NOTED THE COCKPIT OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED THE OVERHEAD LIGHT ASSEMBLY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
